Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: J. H. Conway and N. J. A. Sloane
Title: Sphere packings, lattices and groups, second ed.
Additional book information Grundlehren der Mathematischen Wissenschaften, bd.\ 290, Springer-Verlag, New York and Berlin, 1993, xliii+679 pp., US$69.00. ISBN 0-387-97912-3 and ISBN 3-540-97912-3.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: C. A. Rogers
Journal: Bull. Amer. Math. Soc. 29 (1993), 306-314
DOI: http://dx.doi.org/10.1090/S0273-0979-1993-00435-X
PII: S 0273-0979(1993)00435-X